# SDR MALA976074

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 7603 · Power Lever
- Part: Stop Handle
- Condition: Pulled
- Location: Flight Idle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT IDLE LIGHT ILLUMINATED.  MAINTENANCE INSPECTED, FOUND FLIGHT IDLE STOP HANDLE PULLED.  RESET KNOB, OPS CHECK GOOD.
